# SDR ASAA2013051394852

- Difficulty date: May 13, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 18,898 hours, 5,924 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750234
- Condition: Cracked
- Location: Bs 727f-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO  BAY TRANSITION PANEL CRACKED BS 727F - 727J.  ACFT GROUNDED.  R & R AFT CARGO RT TRANSITION PANEL IAW SRM 51-40-02.
